Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On thermal instability in rigid heat conductors with nonlinear heat generation

Authors: Peter J. Chen, R. Ray Nachlinger and Jace W. Nunziato
Journal: Quart. Appl. Math. 34 (1976), 311-317
MSC: Primary 80.35
DOI: https://doi.org/10.1090/qam/459334
MathSciNet review: 459334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Enig, Approximate solutions in the theory of thermal explosions for semi-infinite explosives, Proc. Roy. Soc. London A 305, 205-217 (1968)
  • [2] J. W. Enig, D. Shanks, and R. W. Southworth, The numerical solution of the heat conduction equation occurring in the theory of thermal explosions, U. S. Naval Ordnance Laboratory, NAVORD Rept. 4377 (1956)
  • [3] P. B. Bailey, On the problem of thermal instability of explosive materials, Combustion and Flame 23, 329-336 (1974)
  • [4] W. Walter, Differential and integral inequalities, Springer, New York-Heidelberg-Berlin, 1970 MR 0271508
  • [5] R. Bellman, On the existence and boundedness of solutions of nonlinear partial differential equations of parabolic type, Trans. Amer. Math. Soc. 64, 21-44 (1948) MR 0025667
  • [6] R. Narasimhan, On the asymptotic stability of solutions of parabolic differential equations, J. Rational Mech. Anal. 3, 303-313 (1954) MR 0061260
  • [7] J. M. Greenberg, A note on the stability properties of uniform temperature fields, J. Math. Anal. Appl. 19, 247-252 (1967) MR 0233082
  • [8] C. Georgakis and R. L. Sani, On the stability of the steady state in systems of coupled diffusion and reaction, Arch. Rational Mech. Anal. 52, 266-296 (1973) MR 0440203

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35

Additional Information

DOI: https://doi.org/10.1090/qam/459334
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society